×

zbMATH — the first resource for mathematics

On the algebraic structure of a set of the main hyperbolical phases of the differential equations \(y''=q(t)y\) in the interval \((-\infty,\infty)\). (Slovak) Zbl 0211.11101
MSC:
34A99 General theory for ordinary differential equations
PDF BibTeX XML Cite
References:
[1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung, Berlin 1967. · Zbl 0153.11201
[2] Borůvka O.: Úvod do theorie grup. Praha 1952.
[3] Krbiľa J.: Vlastnosti fáz neoscilatorických rovnic y” = q(t)y definovaných pomocou hyperbolických polárných súradnic. Sborník prací VŠD a VÚD 19 (1969), 5-11.
[4] Krbiľa J.: Existencia a neohraničenos\? prvej hyperbolickej fázy neoscilatorickej diferenciálnej rovnice. Sborník prací VŠD a VÚD. 25 (1969), 5-13.
[5] Krbiľa J.: Existencia hlavných hyperbolických fáz diferenciálnej rovnice y” = q(t)y. Sborník prací VŠD a VÚD.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.